# SDR DXTA200601561

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 7,582 hours, 4,871 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 99140922
- Part serial: 584
- Condition: Defective
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH APU RUNNING ENGINES SHUTDOWN L ENG FIRE CAS MASTER WARNING AND L FIRE LIGHT ILLUMINATED FOR 1 MINUTE THEN EXTINGUISHED CYCLE REPEATS EVERY MINUTE NO EVIDENCE OF FIRE NOTED.  LT ENGINE FIRE NOW ON CONTINUOUS, RESISTANCE CH OF FIRE LOOPS CHK GOOD. REPLACED CONTROL MODULE IAW MM 26-10-02 FIRE WARNING CHECKED NORMAL.
